# SDR AALA006147

- Difficulty date: October 29, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unserviceable
- Location: Path Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - FOUND SEAT 10D EMERGENCY LIGHT ON SEAT INOPERATIVE.  FOUND LOOSE CONNECTION, RECONNECTED AS REQUIRED.  OPS CHECK NORMAL.  (M)
